On the Full and Global Accuracy of a Compact Third Order WENO Scheme


Kolb, Oliver


DOI: https://doi.org/10.1137/130947568
URL: http://epubs.siam.org/doi/10.1137/130947568
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: SIAM Journal on Numerical Analysis
Volume: 52
Issue number: 5
Page range: 2335-2355
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 0036-1429 , 1095-7170
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kolb, Oliver ORCID: 0000-0001-6947-5520 (2014) On the Full and Global Accuracy of a Compact Third Order WENO Scheme. SIAM Journal on Numerical Analysis Philadelphia, Pa. 52 5 2335-2355 [Article]


+ Search Authors in

BASE: Kolb, Oliver

Google Scholar: Kolb, Oliver

ORCID: Kolb, Oliver ORCID: 0000-0001-6947-5520

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item